Follow
Laszlo Liptak
Laszlo Liptak
Professor of Mathematics
Verified email at oakland.edu
Title
Cited by
Cited by
Year
Component connectivity of the hypercubes
LH Hsu, E Cheng, L LiptŠk, JJM Tan, CK Lin, TY Ho
International Journal of Computer Mathematics 89 (2), 137-145, 2012
1072012
Conditional matching preclusion sets
E Cheng, L Lesniak, MJ Lipman, L LiptŠk
Information Sciences 179 (8), 1092-1101, 2009
1072009
Linearly many faults in Cayley graphs generated by transposition trees
E Cheng, L LiptŠk
Information Sciences 177 (22), 4877-4882, 2007
1072007
Conditional diagnosability of Cayley graphs generated by transposition trees under the comparison diagnosis model
CK Lin, JJM Tan, LH Hsu, E Cheng, L LiptŠk
Journal of Interconnection networks 9 (01n02), 83-97, 2008
1002008
Matching preclusion for some interconnection networks
E Cheng, L LiptŠk
Networks: An International Journal 50 (2), 173-180, 2007
982007
Matching preclusion for alternating group graphs and their generalizations
E Cheng, L Lesniak, MJ Lipman, L Liptak
International Journal of Foundations of Computer Science 19 (06), 1413-1437, 2008
622008
Fault resiliency of Cayley graphs generated by transpositions
E Cheng, L Liptak
International Journal of Foundations of Computer Science 18 (05), 1005-1022, 2007
592007
Linearly many faults in 2‐tree‐generated networks
E Cheng, L LiptŠk, F Sala
Networks: An International Journal 55 (2), 90-98, 2010
582010
Matching preclusion and conditional matching preclusion for regular interconnection networks
E Cheng, MJ Lipman, L LiptŠk
Discrete Applied Mathematics 160 (13-14), 1936-1954, 2012
532012
On deriving conditional diagnosability of interconnection networks
E Cheng, L LiptŠk, K Qiu, Z Shen
Information Processing Letters 112 (17-18), 674-677, 2012
492012
Matching preclusion and conditional matching preclusion problems for tori and related Cartesian products
E Cheng, L LiptŠk
Discrete Applied Mathematics 160 (12), 1699-1716, 2012
472012
Matching preclusion and conditional matching preclusion for bipartite interconnection networks I: Sufficient conditions
E Cheng, P Hu, R Jia, L LiptŠk
Networks 59 (4), 349-356, 2012
452012
Orienting Cayley graphs generated by transposition trees
E Cheng, L LiptŠk, N Shawash
Computers & Mathematics with Applications 55 (11), 2662-2672, 2008
422008
The stable set problem and the lift-and-project ranks of graphs
L LiptŠk, L TunÁel
Mathematical programming 98, 319-353, 2003
412003
Linearly many faults in dual-cube-like networks
A Angjeli, E Cheng, L LiptŠk
Theoretical Computer Science 472, 1-8, 2013
392013
Matching preclusion and conditional matching preclusion for bipartite interconnection networks II: Cayley graphs generated by transposition trees and hyper‐stars
E Cheng, P Hu, R Jia, L LiptŠk
Networks 59 (4), 357-364, 2012
392012
Linearly many faults in (n, k)-star graphs
A Yuan, E Cheng, L Liptak
International Journal of Foundations of Computer Science 22 (07), 1729-1745, 2011
392011
A kind of conditional vertex connectivity of Cayley graphs generated by 2-trees
E Cheng, L LiptŠk, W Yang, Z Zhang, X Guo
Information Sciences 181 (19), 4300-4308, 2011
392011
Embedding hypercubes, rings, and odd graphs into hyper-stars
JS Kim, E Cheng, L Liptak, HO Lee
International Journal of Computer Mathematics 86 (5), 771-778, 2009
382009
Diagnosability of Cayley graphs generated by transposition trees with missing edges
E Cheng, L LiptŠk
Information Sciences 238, 250-252, 2013
312013
The system can't perform the operation now. Try again later.
Articles 1–20